Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Connected ordered topological semigroups with idempotent endpoints. I.


Author: A. H. Clifford
Journal: Trans. Amer. Math. Soc. 88 (1958), 80-98
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1958-0095221-4
MathSciNet review: 0095221
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jean Aczél, Sur les opérations définies pour nombres réels, Bull. Soc. Math. France vol. 76 (1948) pp. 59-64. MR 0029946 (10:685d)
  • [2] A. H. Clifford, Extensions of semigroups, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 165-173. MR 0033836 (11:499d)
  • [3] -, Naturally totally ordered commutative semigroups, Amer. J. Math. vol. 76 (1954) pp. 631-646. MR 0062118 (15:930b)
  • [4] Haskell Cohen and L. I. Wade, Clans with zero on an interval, Trans. Amer. Math. Soc. (to appear). MR 0095222 (20:1728)
  • [5] W. M. Faucett, Compact semigroups irreducibly connected between two idempotents, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 741-747. MR 0071712 (17:173c)
  • [6] -, Topological semigroups and continua with cut points, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 748-756. MR 0071713 (17:173d)
  • [7] O. Hölder, Die Axiome der Quantität und die Lehre vom Mass, Ber. über d. Verh. d. K. Sachsischen Ges. d. Wiss. zu Leipzig, Math.-Phys. Cl. vol. 53 (1901) pp. 1-64.
  • [8] Paul S. Mostert and Allen L. Shields, On the structure of semigroups on a compact manifold with boundary, Ann. of Math. vol. 65 (1957) pp. 117-143. MR 0084103 (18:809c)
  • [9] -, On a class of semigroups on $ {E_n}$, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 729-734. MR 0078646 (17:1224d)
  • [10] D. Rees, On semi-groups, Proc. Cambridge Philos. Soc. vol. 36 (1940) pp. 387-400. MR 0002893 (2:127g)
  • [11] A. D. Wallace, A note on mobs I, Anais de Academia Brasileira de Ciencias vol. 24 (1952) pp. 329-334. MR 0053120 (14:724d)
  • [12] -, The structure of topological semigroups, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 95-112. MR 0067907 (16:796d)
  • [13] Dov Tamari, Caractérisation des semi-groupes à un paramètre, C. R. Acad. Sci. Paris vol. 228 (1949) pp. 1092-1094. MR 0028844 (10:508a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0095221-4
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society